# SDR SWAA2020050542868

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FCB BS400 RBL24 WL156. MARKED / REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT FCB BS400 RBL24 WL156 NEW ITEM 143A7505 PO# 790707 IAW SRM 51-40-02; SRM 51-40-05 AND DWG 143A7505 REV A. 80641U 21APR20
